# SDR AMWA84889BC

- Difficulty date: May 25, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N133YV
- Make and model: Beech 1900D
- Aircraft serial: UE133
- Aircraft time: 22,760 hours, 34,189 cycles
- Engine: Pwa PT6*
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Power Unit
- Part number: 11436105925
- Condition: Worn
- Location: Dc
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, BATTERY CHARGE ANNUN ILLUM.  AC CONTINUED TO LIT AND LANDED WITH NO FURTHER INCIDENT.  THIS BATTERY CHARGE ANNUN ILLUM IS CONSIDERED A NUISANCE WRITEUP AND A DISTRACTION TO THE PILOT.  REMOVED AND REPLACED DC POWER PANEL.
